Symptoms of Medications
Medications can lead to mild reactions to a more fatal reaction, depending what you are taking. Mostly its penicillin or even aspirin you heard right aspirin can also cause fatal reactions where it is anaphylaxis comes in. It can lead to the symptoms of the hives, causing the eyes to itch, and the tightness of the throat. Know more about symptoms of these reactions in the symptoms categories. Usually, there is treatment by antihistamines or steroids to settle down the symptoms. Yet, though if its very severe then you should use an epinephrine if have one in hand. These symptoms can create to the most fatal reactions so, be careful what are you taking. When prescribed new medications, be sure to watch yourself carefully and examine your self if you are developing symptoms. Check with your doctor if, when experiencing these effects based on the medications.
A female College Student finding Simple info about Anaphylaxis for readers.
More Info about Bloggerabout.me/veronica19
© Copyright 2012